# SDR SWIA200921509

- Difficulty date: April 27, 2009
- Submitted: May 4, 2009
- Operation: Air carrier
- Aircraft: N984CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7171
- Aircraft time: 26,459 hours, 24,759 cycles
- System (JASC): 2210 · Autopilot System
- Part: Circuit Card
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, CORROSION ON NR 1 HIRF CARD.  REPLACED CARD.
